# SDR QXEA2012082500907

- Difficulty date: August 25, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Condition: Out Of Limits
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EMERGENCY EXIT DOOR BOTH LOWER INTERCONNECTION STOPS ARE WORN.  BLENDED STOPS IAW SRM 51-14-00-02-01 AND FOUND TO BE OUT OF LIMITS.  REMOVED STOP FITTING ITEM 140A REF IPC 52-22-00 FIG 1, REF AMM 52-22-00-820-801.  REPLACED STOP FITTING REF AMM 52-22-00-820-801.
